# SDR YENA201705060356

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 54,368 hours, 19,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8738
- Condition: Failed
- Location: Recirculation
- Part time: 6,493 hours, 2,356 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG MUSTY MOLD ODOR DESCENDING THROUGH 7000 FT .  REMOVED AND REPLACED THE 1 AND  2 RECIIRCULATION FILTERS IAW AMM 21-21-41.  REMOVED AND REPLACED THE OZONE FILTER IAW AMM 21-51-41.  LEAK CHECKED GOOD.
